# SDR QXEA200301015

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 3,551 hours, 2,612 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Worn
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX- FUEL DRIPPING FROM NR 4 FLAP HANGER NACELLE ON LEFT WING. FOUND LEAK AT NR 4 FLAP CANOE FORWARD FLAP HINGE BOX BRACKET INBOARD FORWARD BOLT HEAD. REMOVED AND REPLACED BOLT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
